# SDR COMA0260632

- Difficulty date: November 5, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N811CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7380
- Aircraft time: 6,214 hours, 5,651 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 35962255
- Condition: Defective
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5393 ANTI-ICE DUCT MESSAGE.REPLACED DEFECTIVE SECTION OF BLEED AIR DUCT LEAK SENSING ELEMENT.
